# SDR DALA2021111807126

- Difficulty date: November 16, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 7,616 hours, 856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3404 EMERGENCY FLOOD LIGHT LENS MISSING AT LT FWD/AFT PARTITIONS, RT AFT PARTITION ON DELTA PREMIUM CLASS. CORRECTIVE ACTION: REPLACED FWD AND AFT FLOOD LIGHTS. (7941168)
